Fever and motions
Hi I am using a product Garcinia Cambogia for fat loss but facing side effects like motions fever headache and vomiting sensation. Shall I continue using the product or shall I stop it. Pls suggest. I have reviewed the product online and everyone commented a positive feedback. I would like to know how safe is the product.
Like the answers? Chat privately with the doctor of your choice
Hello..we as doctors do not recommend it... First thing is you need to have less of carbs and more of proteins...so best thing is have less qt of rice or reduce the no of chapathis you have and have more of dal or subzi...you need to replace your rice or chapathis with oats,ragi balls or Suji preparations... You can tk any one fruit like banana, orange or Apple or mausambi in your fruits list... Now can add water melon too...you need to have fresh carrots, cucumber or channa dal when ever hungry... Have loads of water too...You also need to engage yourself in outdoor activity like walking,running, jogging, cycling,k swimming for a minimum if 30 to 45 min ..or chose to gym or aerobics as per your liking....you can also include green tea...it will increase metabolism...consult a dietician for a specific diet chart as per your bmi and your food preferences... All the very best.... Thank you
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.